# SDR 98ZZZM355

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DFW - FLT 193 - JUST AFTER RECEIVING CLEARANCE FOR POSITION AND HOLD AND BEFORE STARTING THE TAKEOFF ROLL HAD A MASTER CAUTION WITH EICAS MESSAGE 'PROXI SYSTEM' AND ALSO A BLUE STATUS MESSAGE 'HYD PROXI SINGLE' WITH AMBER MESSAGES ON THE HYDRAULIC SYSTEM PAGE 'PROXI LOCK FAIL' AND 'PROXI SYSTEM FAIL'.  CREW CLEARED AIRCRAFT FROM RUNWAY AND PROCEEDED TO RETURN TO GATE.  ON APPROACH TO GATE.  ON APPROACH TO GATE, ALL CAUTIONS EXTINGUISHED.  CREW RECEIVED CLEARANCE ONCE AGAIN AND AIRCRAFT DEPARTED WITHOUT INCIDENT.  (M)
